BURAMIN COLD SYRUP
|Generic Name (Ingredient)||
Each film-coated tablet; Active ingredients ibuprofen 100 mg Pseudoephedrine hydrochloride 15 mg Chlorpheniramine maleate Contains 1 mg.
SKU: I-22 Category: I Tags: Drug Wholesaler, Medicine Supplier, Medicine Wholesaler, Pharmaceutical Supplier in Turkey, Pharmaceutical Wholesaler, Pharmaceutical Wholesaler in Turkey, Turkish pharmaceutical Supplier, Turkish Pharmaceutical Wholesale, Turkish Pharmaceutical Wholesaler
Shipping & Delivery
As an international pharmaceutical wholesaler, Dano is able to ship and deliver all of your pharmaceutical requirements all around the world. Dano standard is running procedures with a strict policy to guaranty a constantly high level of delivery system within the necessary procurements for normal or controlled temperature cargos. This accuracy powers us to deliver the required products completely based on the related MSDS (Material Safety Data Sheet).